I had orientation for school yesterday. It wasn’t bad but I won’t have many if ANY friends there. My classmates are two latina girls with black and purple hair who look like twins and talk like twins – Obviously, they are best friends; another girl who is about eighteen, two other young friends and a thirty four year old man. They all looked at me, or I thought they were looking at me like I was an alien. I’m not looking forward to school at all. As a matter of fact, classes start Monday and I’m thinking about stop all of this before the end of the week. I have to do it at least by Friday.
I’m having side effects from my medicine. It scares me. My legs are jittery and shaking and do it on their own. It’s almost like I’ve been cold for a really long time and they tense up and shake. Mostly, it is my left leg that does it and then my right leg follows. I’m also clenching my jaw. My husband asked me today why my leg was moving like that. I assume he thought I was fidgety and jumpy because it’s what I do before I become manic. I’m not manic or about to be. It’s this freaking side effect. I have had these side effects since the beginning of January. I know the time frame because I was in the hospital having a blood transfusion for the last three days of December. I wasn’t having these problems then. I was also only on 120 mg of Latuda, not 160 mg and not taking two antidepressants BUT I had all this going on before anything changed with my antidepressants.
At my last two or three psychiatrist appointments, I failed to mention the side effects. I didn’t say anything because I was so wrapped up trying to get a grip on my mood and not being an emotional toilet. My last two appointments were emergency appointments anyway but now, I’m stuck with these side effects, had changes to AD and added gabapentin. I’m afraid if I say anything to my doctor now, he’s going to blame everything else BUT Latuda. I had all of these side effects before the added meds. I’ve been through so much in the past two months with a mixed state and then crashing to depression when the doctor tried to make a change to my only AD. I’m also afraid if I say anything, and I tell him I think it’s Latuda, he will be reluctant to make any changes to it for fear that making a change to it will cause me to destabilize even more.
I have been feeling better mood and emotional wise. I’ll admit, I have lowered the dose of Latuda on my own to 120 mg. I’m still experiencing the side effects. I’ve been on Latuda before at both 160 mg and 120 mg and never had these issues before. I restarted Latuda last September and up until Jan, I was fine. After upping the dose, the weird things started. Even though, I’ve lowered the dose back down to 120, the side effects are still there. Now, I’m scared that I’ve done something permanent to myself by not doing something quick enough. I want to lower my dose to 80 mg even but that will be lowest dose I’ve taken since 2015. I also want to drop Trintellix completely now and just go with the Wellbutrin. My doctor doesn’t want to do that until my depression is all better. AND or BUT, WHATEVER…. will my depression get worse and will I lose the decent place I’m in if I continue to mess with my Latuda?!?!? It’s not only a mood stabilizer for me but as almost everyone knows, it’s also an antidepressant for bipolar. Maybe after a few more days of 120 mg instead of 160, things will get better. I’m so scared.
I’m STILL back and forth about school. It’s stressing me out. I don’t know if I can or if I’m ready to commit to something like this again. I couldn’t handle before. I can’t stop bitching about it and whining about it.
I don’t know what to do about my meds. I want to go back to December before I considered school and said anything about committing to it and before increasing my Latuda like an idiot when I didn’t have crazy side effects. I’m scared about everything.